# SDR 04FDEA03148

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 30,530 hours, 6,792 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON BARREL NUT BORE NR 32L EXCEEDED LIMITS.  REPAIRED PER FEDEX EA 1-5510-79789.
